# SDR ASAA2017120522806

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,935 hours, 10,863 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA049397V
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,141 hours, 12,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR 701083 FOUND FUEL LEAKING FROM NR 2 ENGINE FUEL PUMP DRAIN PAD. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG FUEL PUMP REF AMM 73-11-11-000-801-F00 & AMM 73-11-11-400-801-F00. REMOVED AND REPLACED NR 2 ENG FUEL PUMP SEAL REF AMM 72-60-00-400-802-F00. OPS & LEAK CK'D GOOD.
